# SDR UALA2012121907309

- Difficulty date: December 18, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,006 hours, 27,331 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Mount
- Part number: 15F6866645
- Condition: Worn
- Location: Seat
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 39 DEF LOOSE FROM FLOOR MOUNTS.  THE SEAT RAIL IS WORN AT THE SEAT ATTACHMENT, THE SEAT ASSY HAS BEEN FITTED WITH NEW MOUNTING HARDWARE AND RELOCATED ONE INCREMENT FWD IN THE RAIL PER ECRA 2521-02284.  REPAIR OR RE-EVALUATE WITHIN 10 DAYS.  ENGINEERING IS TO PROVIDE FINAL DISPOSITION. RECHECK THE INSTALLATION FOR SECURITY ONCE EACH DAY.  REF DF955, IF NO 18 FOOT SECTION OF SEAT TRACK IS AVAILABLE.  SUGGEST SPLICE IN A NEW INBD SECTION OF SEAT TRACK FROM THE END (APPROX ROW 39D) FWD TO NEXT FLOOR BEAM AT ROW 38D.  VISUALLY INSPECT UNDER FLOOR PANELS THAT WERE REMOVED FOR SEAT TRACK REPAIR, REPAIRED SEAT TRACK.
